Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 21, 2015, 4:38 PM CDT for Sedgwick County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 4:38 PM CDT (21:38 UTC)
- Expired
- Jul 21, 2015, 8:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 10 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:06 PM CDT | FLASH FLOOD | 2 Se Downtown Wichita, KS | WATER REPORTED OVER THE WINDSHIELDS OF CARS AT HARRY AND SENACA. VIA KFDI NEWS. |
| Jul 21, 5:06 PM CDT | FLASH FLOOD | 2 W Downtown Wichita, KS | MAPLE ROAD IS CLOSED FROM I-235 AND WEST STREET DUE TO FLOODED ROADS. VIA KAKE TV |
| Jul 21, 5:12 PM CDT | FLASH FLOOD | 2 Se Downtown Wichita, KS | NUMEROUS REPORTS OF SUBMERGED CARS IN SOUTHEAST WICHITA. INCLUDING PAWNEE AND 31ST ST, HARRY AND SOUTHWEST BLVD. |
| Jul 21, 6:14 PM CDT | HEAVY RAIN 4 | 2 S Downtown Wichita, KS | ESTIMATED AT MACARTHUR AND MERIDIAN. VIA KSN-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214
WGUS53 KICT 212138
FFWICT
KSC173-220145-
/O.NEW.KICT.FF.W.0012.150721T2138Z-150722T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 437 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WICHITA...PARK CITY...BEL AIRE...DOWNTOWN WICHITA...EASTBOROUGH...
MCCONNELL AIR FORCE BASE...NORTHEAST WICHITA...SOUTH WICHITA...EAST
WICHITA...JABARA AIRPORT AND OAKLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3761 9742 3777 9741 3778 9719 3759 9720
$$
RITZMAN2 follow-up statements
108 WGUS73 KICT 212232 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 532 PM CDT TUE JUL 21 2015 KSC173-220145- /O.CON.KICT.FF.W.0012.000000T0000Z-150722T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEDGWICK KS- 532 PM CDT TUE JUL 21 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EAST CENTRAL SEDGWICK COUNTY... AS OF 524 PM CDT...ONGOING FLASH FLOODING WILL CONTINUE AS TWO TO THREE INCHES OF RAIN FELL IN A VERY SHORT PERIOD OF TIME. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WICHITA...PARK CITY...BEL AIRE...DOWNTOWN WICHITA...EASTBOROUGH... MCCONNELL AIR FORCE BASE...NORTHEAST WICHITA...SOUTH WICHITA...EAST WICHITA...JABARA AIRPORT AND OAKLAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3761 9742 3777 9741 3778 9719 3759 9720 $$ RITZMAN
798 WGUS73 KICT 220131 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 831 PM CDT TUE JUL 21 2015 KSC173-220141- /O.CAN.KICT.FF.W.0012.000000T0000Z-150722T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEDGWICK KS- 831 PM CDT TUE JUL 21 2015 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL SEDGWICK COUNTY IS CANCELLED... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3761 9742 3777 9741 3778 9719 3759 9720 $$ RITZMAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:41 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 21, 3:41 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT TUE JUL 21 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 336 PM CDT TUE JUL 21 2015 LATEST WATER VAPOR SHOWS A WEAK SHORTWAVE OR MCV MOVING ALONG THE KS/OK BORDER NEAR THE OK PANHANDLE AT THIS TIME. A QUASI-STATIONARY BOUNDARY REMAINS PARKED ACROSS CENTRAL OK...WITH SBCAPES TO NORTH OF THE BOUNDARY STILL IN THE 1000-1500 J/KG RANGE. HEATING IS INCREASING ACROSS SRN KS...AS THIS MCV MOVES ACROSS...WHICH IS LEADING TO SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KS AT THIS TIME. THINK DIURNALLY DRIVEN WIDELY SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE ACROSS MOST OF SOUTHERN KS AS THIS MCV CONTINUES TO PROGRESS EAST FOR THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. HOW THE OVERNIGHT HOURS WILL EVOLVE IS UNCERTAIN...AS CURRENT THINKING SUGGESTS THAT ADDITIONAL DEVELOPMENT WILL OCCUR OVER SOUTHWEST AND SOOUTH CENTRAL KS LATE THIS EVENING...AS A PORTION OF THE FRONT DRIFTS BACK TO THE NORTH. SO WILL INCREASE POPS OVER SOUTH CENTRAL KS AFTER MIDNIGHT INTO EARLY WED MORNING...AS ANY ADDITIONAL CONVECTION THAT DEVELOPS OVER SW KS WILL MAKE SLOW PROGRESS TO THE EAST. CONSIDERED A FLASH FLOOD WATCH FOR SOME OF THE BORDER COUNTIES TO THE SW AND S OF KICT AS PRECIP WATER VALUES REMAIN 180-200 PERCENT OF NORMAL...AND SOME AREAS PICKED UP ALMOST 2 TO 3 INCHES OF RAINFALL LAST NIGHT. BUT WITH LOCALIZED AMOUNTS AND UNCERTAINTY FOR TONIGHT...HAVE DECIDED TO HOLD OFF ON THIS FOR NOW. BUT WILL MENTION HEAVY RAINFALL FOR AREAS SW OF KICT. WED: THINK PORTIONS OF SRN KS WILL SEE SHOWERS AND THUNDERSTORMS FOR WED MORNING...AS THE STATIONARY FRONT IN CENTRAL OK MAKES SLOW PROGRESS BACK TO THE NORTH AS A WARM FRONT ON WED. SOME UNCERTAINTY ON HOW FAST THIS WARM FRONT WILL TRAVEL BACK TO THE NORTH ACROSS THE FORECAST AREA ON WED...WITH SOME MODEL SOLUTIONS NOW COMING IN SLOWER WITH THE NORTHWARD PROGRESSION...KEEPING THIS BOUNDARY ALONG THE KS/OK BORDER THROUGH WED AS WELL. THIS COULD LEAD TO ADDITIONAL HEAVY RAINFALL CENTERED ALONG THE KS/OK BORDER POSSIBLY LASTING FOR A GOOD PORTION OF THE DAY ON WED AS WELL. SO PLAN ON KEEPING SOLID CHANCE POPS FOR MOST LOCATIONS ACROSS SRN KS...BUT SOME UNCERTAINTY NOW ON HOW FAR NORTH THE PRECIP CHANCES WILL GET...IF THE BOUNDARY STAYS ALONG THE KS/OK BORDER. CURRENT TRENDS SUGGEST THAT WARM FRONT PROGRESSION BACK TO THE NORTH...WILL BE DELAYED UNTIL EITHER LATE WED NIGHT OR DURING THE DAYTIME HOURS ON THU. SO COULD EVEN SEE SOME CONVECTION DEVELOP ACROSS THE FORECAST AREA ALONG THE WARM FRONT OR IN THE WARM SECTOR AS IT PUSHES BACK ACROSS THE FORECAST AREA FOR THU. NAM/WRF SUGGESTS THE ATMOSPHERE IN THE WARM SECTOR ACROSS SOUTH CENTRAL KS WILL BECOME VERY UNSTABLE FOR THU AFTERNOON...BUT AN ELEVATED MIXED LAYER...DUE TO WARMER AIR ALOFT ALSO MOVING INTO THE AREA...WILL KEEP MOST OF THE CONVECTIVE CHANCES CAPPED OFF. WITH THE RETURN OF THE WARM SECTOR...THE MAIN STORY ON THU WILL ALSO BE THE RETURN OF THE HOT AND MUGGY CONDITIONS...ESPECIALLY FOR MOST OF SOUTHERN AND SOUTH CENTRAL KS. KETCHAM .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 336 PM CDT TUE JUL 21 2015 FRI LOOKS LIKE THE REALLY HOT DAY... AS THE MAIN MID LEVEL RIDGE BUILDS ACROSS THE PLAINS. THIS WILL LEAD TO MOST AREAS CLIMBING BACK INTO THE MID-UPPER 90S FOR HIGH TEMPS...WITH HEAT INDEX VALUES IN THE 105-108 RANGE. SO LATER SHIFTS MAY NEED TO CONSIDER SOME SORT OF HEAT ADVISORY FOR FRI AREAWIDE AND POSSIBLY SAT IN SE KS. TROPICAL RIDGE LOOKS TO REMAIN OVER THE FORECAST AREA FOR THE WEEKEND INTO THE BEGINNING OF NEXT WEEK. SHORTWAVES RIDING OVER THE TOP OF THE RIDGE COULD LEAD TO MAINLY AFTERNOON AND EVENING CHANCES OF PERIODIC SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS CENTRAL KS...WHERE A STALLED SURFACE TROUGH WILL LEAD TO A BETTER FOCUS FOR STORMS. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 336 PM CDT TUE JUL 21 2015 ISSUED AT 1230 PM CDT TUE JUL 21 2015 WIDELY SCATTERED SHOWERS/STORMS MAY BEGIN TO REDEVELOP WITHIN A WEAKLY CAPPED AIRMASS ACROSS SOUTHERN KANSAS AFTER 20-21Z. BETTER CHANCES MAY ARRIVE TONIGHT AS A SHORTWAVE TROUGH APPROACHES FROM THE WEST. TRANSIENT IFR/MVFR MAY DEVELOP IN THE VICINITY OF STORMS WITH SOME CONCERN FOR STRATUS DEVELOPING IN THE WAKE OF THE STORMS AFTER 08-10Z MAINLY ACROSS SOUTHERN KS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 87 72 94 / 60 50 30 20 HUTCHINSON 67 86 71 94 / 50 50 40 20 NEWTON 66 85 71 92 / 50 50 40 20 ELDORADO 68 85 72 91 / 50 50 40 20 WINFIELD-KWLD 69 87 73 93 / 70 50 30 20 RUSSELL 65 86 70 95 / 40 30 40 10 GREAT BEND 66 85 70 95 / 50 50 40 10 SALINA 66 86 71 94 / 30 30 40 10 MCPHERSON 66 85 71 93 / 40 40 30 20 COFFEYVILLE 71 86 73 92 / 60 50 50 30 CHANUTE 69 83 71 90 / 50 50 40 30 IOLA 69 82 71 89 / 40 50 40 20 PARSONS-KPPF 70 84 72 91 / 60 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 4:35 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 435 PM CDT TUE JUL 21 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-222145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 435 PM CDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY CONTINUE ACROSS MAINLY SOUTHERN KANSAS THIS EVENING AND PERSIST ACROSS THE AREA TONIGHT. A FEW STRONG STORMS ARE POSSIBLE WITH HEAVY RAINFALL CAUSING LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS REMAIN POSSIBLE PRIMARILY ACROSS SOUTHERN KANSAS WEDNESDAY AND WEDNESDAY NIGHT. A FEW STRONG STORMS ARE POSSIBLE...BUT THE MAIN CONCERN WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. ISOLATED THUNDERSTORMS ARE POSSIBLE FOR PRIMARILY SOUTHEAST KANSAS ON THURSDAY AND FOR THE NORTHWEST HALF OF CENTRAL KANSAS THURSDAY NIGHT. THE THUNDERSTORMS WOULD BE NEITHER STRONG NOR SEVERE. SCATTERED THUNDERSTORMS...A FEW THAT MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH GUSTS...ARE POSSIBLE OVER THE WEEKEND...PRIMARILY FOR CENTRAL KANSAS. HEAT INDICES FROM 100 TO 103 ARE POSSIBLE ACROSS EXTREME SOUTHERN KANSAS THURSDAY AFTERNOON. HEAT INDICES WILL INCREASE TO 104 TO 108 ACROSS ALL AREAS FRIDAY AFTERNOON. HEAT INDICES FROM 100 TO 104 ARE POSSIBLE FOR MOST AREAS SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ ES/KETCHAM
In the hours before
Local storm report, Jul 21, 11:14 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1114 AM CDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HOWARD 37.47N 96.26W
07/21/2015 M1.92 INCH ELK KS CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SE HAYSVILLE 37.54N 97.31W
07/21/2015 M1.70 INCH SEDGWICK KS CO-OP OBSERVER
0700 AM HEAVY RAIN BEAUMONT 37.66N 96.53W
07/21/2015 M2.45 INCH BUTLER KS COCORAHS
0700 AM HEAVY RAIN 1 S AUGUSTA 37.68N 96.98W
07/21/2015 M1.66 INCH BUTLER KS COCORAHS
0900 AM HEAVY RAIN 1 N ROSE HILL 37.58N 97.13W
07/21/2015 M3.89 INCH BUTLER KS EMERGENCY MNGR
AN AUTOMATED GAUGE AT SOUTHWEST 150TH AND BUTLER ROAD
REPORTED 3.89 INCHES OF RAIN FROM OVERNIGHT.
&&
VJPLocal storm report, Jul 21, 11:45 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1145 AM CDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN HARPER 37.29N 98.03W
07/21/2015 E5.60 INCH HARPER KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS AN APPROXIMATE 5.6 INCHES WITH
NEARLY 5 INCHES OF RAIN EARLY IN THE MORNING.
&&
VJPSpecial weather statement, Jul 21, 4:12 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT TUE JUL 21 2015
KSZ067-068-083-212145-
SEDGWICK KS-HARVEY KS-RENO KS-
412 PM CDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 445 PM CDT
* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER MOUNT
HOPE...MOVING NORTH AT 10 MPH.
THE MAIN THREAT WITH THIS STORM WILL BE LOCALLY HEAVY DOWNPOURS THAT
MAY LEAD TO FLOODING OF LOW-LAND AREAS. WIND GUSTS UP TO 30 TO 40
MPH WILL ALSO BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...HUTCHINSON...MAIZE...SOUTH HUTCHINSON...HALSTEAD...
COLWICH...HAVEN...BURRTON...MOUNT HOPE...ANDALE...BENTLEY...
YODER...CHENEY LAKE AND CHENEY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3773 9781 3773 9788 3803 9798 3814 9755
3771 9741 3766 9781
TIME...MOT...LOC 2108Z 171DEG 9KT 3784 9770
RITZMANLocal storm report, Jul 21, 4:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLOOD WEST WICHITA 37.69N 97.46W
07/21/2015 SEDGWICK KS BROADCAST MEDIA
FLOODING AT TOWN WEST MALL PARKING LOT REPORTED BY KAKE
TV.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 56 min |
| Jul 20, 9:49 PM CDT | Special Weather Statement | ICT | Kingman | 26 min |
| Jul 20, 11:30 PM CDT | Special Weather Statement | ICT | Kingman | 2 hr |
| Jul 20, 11:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 112 min |
| Jul 21, 12:59 AM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Jul 21, 3:34 AM CDT | Areal Flood Warning | ICT | Chautauqua | 6 hr |
| Jul 21, 3:50 AM CDT | Special Weather Statement | ICT | Butler | 25 min |
| Jul 21, 4:32 AM CDT | Special Weather Statement | ICT | Elk | 28 min |
| Jul 21, 5:32 AM CDT | Areal Flood Warning | ICT | Elk | 5 hr |
| Jul 21, 6:41 AM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| Jul 21, 6:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| Jul 21, 7:14 AM CDT | Special Weather Statement | ICT | Harper | 31 min |
| Jul 21, 7:35 AM CDT | Areal Flood Warning | ICT | Harper | 5 hr |
| Jul 21, 3:25 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| Jul 21, 4:12 PM CDT | Special Weather Statement | ICT | Harvey | 33 min |
| Jul 21, 4:18 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| Jul 21, 4:26 PM CDT | Areal Flood Warning | ICT | Harvey, Reno, Sedgwick | 5 hr |
| Jul 21, 5:19 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Jul 21, 5:47 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| Jul 21, 6:18 PM CDT | Special Weather Statement | ICT | Elk | 27 min |
| Jul 21, 6:46 PM CDT | Special Weather Statement | ICT | Elk | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.